Multiple partial integrals of polynomial Hamiltonian systems
pdf

Keywords

: Hamiltonian system, Darboux integrability, partial integral, multiplicity.

How to Cite

Pranevich, A., Grin, A., & Musafirov, Y. (2022). Multiple partial integrals of polynomial Hamiltonian systems. Acta Et Commentationes Exact and Natural Sciences, 12(2), 33-42. https://doi.org/10.36120/2587-3644.v12i2.33-42

Abstract

We consider an autonomous real polynomial Hamiltonian ordinary differential system. Sufficient conditions for the construction of additional first integrals on polynomial partial integrals and multiple polynomial partial integrals are obtained. Classes of autonomous polynomial Hamiltonian ordinary differential systems with first integrals which analytically expressed by multiple polynomial partial integrals are identified. Also we present examples that illustrate the theoretical results.

2010 Mathematics Subject Classification: 37J35, 37K10.

https://doi.org/10.36120/2587-3644.v12i2.33-42
pdf
Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.